Lindsay (lindsay) wrote,
Lindsay
lindsay

When I get migraines I usually just take tylenol with caffeine and a very low dose of codeine. I have a pretty high tolerance to narcotics. I usually only get "high" after two or three oxycontins (and that was after I had my foot surgery--not recreation). However, I just took my migraine medication and because I haven't really slept much or eaten in the past week or so I'm feeling slightly loopy. The question that remains is that: is my loopiness attributable to the codeine or biochem (that's just as likely to induce insanity)?
Subscribe

  • (no subject)

    The last two and a half weeks have been rough back in NYC. My medicine rotation is going pretty well, except that I'm not doing well with the 5am…

  • (no subject)

    ::sigh:: saw the boy from NYE last night. Frankly I'm smitten. Gonna have to get over that with the 3000 miles that will be between us. Who knows…

  • (no subject)

    This last week at home has been good. Quinn's stayed with me and it's been nice to have someone to keep me company at home. She and I went to Redhook…

  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 0 comments